# SDR CALA2015031200161

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 35,416 hours, 11,599 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS 25, FLAPS STOPPED AT 22 DEGREES & WE GOT TE LIGHT.  WE SELECTED FLAPS 25 AT 180 KNOTS.  PERFORMED FSEU BITE IAW FIM 27-51-01-722-005.  ALL CHECKED GOOD.  RAN FLAPS UP & DOWN, ALL FLAP SETTINGS CHECKED GOOD, NO BINDING FOUND.  OK TO CONTINUE.
